FDA Recalls Mislabeled Darunavir Tablets Distributed by Aidapak Services
Aidapak Services is recalling Darunavir tablets that may be mislabeled as Hydrocodone/Acetaminophen. The error could lead to incorrect medication administration.
The agency’s classification
FDA (Drugs): Class II
Class II is a situation in which use of or exposure to a violative product may cause temporary or medically reversible adverse health consequences, or where the probability of serious adverse health consequences is remote.
This is the agency’s own classification, taken from its notice. The severity score below is our assessment, not the agency’s. How recall classes work
What this means for you
Our assessment, not the agency’s: severity 4/5 (Severe).
The hazard poses a serious risk of illness, injury, or structural failure. Stop using the product immediately and contact the manufacturer for a refund or repair.
Our severity reasoning: The recall is classified as FDA Class II, which corresponds to a Severe severity score per the rubric, as it involves a labeling error that could lead to incorrect medication use.
Plain-English summary
The U.S. Food and Drug Administration (FDA) has issued a Class II recall for Darunavir Tablet, 800 mg, distributed by Aidapak Services, LLC. The recall is due to a labeling mixup where the product may be mislabeled as Hydrocodone Bitartrate/Acetaminophen Tablet, 7.5 mg/325 mg.
The affected product is identified by NDC 59676056630, with pedigree W003929 and an expiration date of 7/1/2014. The mislabeled product is identified by NDC 52544016201, with pedigree W004005 and an expiration date of 7/1/2014. The repacked drugs were distributed in Arizona, California, Oregon, and Washington.
This recall is classified as Class II because the mislabeling could result in a temporary or medically reversible adverse health consequence. Patients and healthcare providers should verify the correct medication before administration to avoid potential harm from taking the wrong drug.
The recalled product
- Product
- DARUNAVIR Tablet, 800 mg, Rx only, Distributed by: AidaPak Service, LLC, NDC 59676056630
- Manufacturer
- Aidapak Services, LLC
- Category
- Drug — Prescription Medication
- Hazard
- Affected units
- 90
Is your product affected?
Check your packaging against the codes below. If any of them match, the product is part of this recall.
Lot numbers (4)
- DARUNAVIR
- Tablet
- 800 mg has the following code Pedigree: W003929
- EXP: 7/1/2014.
Distribution
Part of a larger recall action
This product is one of 273 recalled by Aidapak Services, LLC under a single FDA (Drugs) recall action. The agency files each product separately, so the size of the action is not visible from this page alone.
See all 273 products in this recall →Related recalls
Same manufacturer · Aidapak Services, LLC
See all →- ModerateAidapak Recalls Sennosides Tablets Due to Potential Labeling Errors
FDA (Drugs) · 2014-01-29
- ModerateLevothyroxine Sodium Tablets Recalled for Potential Labeling Mixup
FDA (Drugs) · 2014-01-29
- ModerateAidapak Recalls Mislabeled Pantoprazole Sodium DR Tablets
FDA (Drugs) · 2014-01-29
- ModerateAidapak Recalls Nifedipine ER Tablets Due to Potential Label Mixup
FDA (Drugs) · 2014-01-29
- ModerateSimvastatin Tablets Recalled for Potential Labeling Error
FDA (Drugs) · 2014-01-29
Same hazard · mis labeling
See all →- SevereWhite Vein Advanced Alkaloids Chewable Tablets Recall for Excess Active Ingredient
FDA (Food) · 2026-10-14
- SevereBetter Bakehouse Recalls Donutful Chocolate Dipped Vanilla Cake Donuts for Undeclared Milk
FDA (Food) · 2026-10-14
- HighFreshPoint Recalls Cranberry Chicken Salad Wedges for Undeclared Egg Allergen
FDA (Food) · 2026-10-14
- HighJ K Patisserie & Bakery LLC Recalls Croissants for Undeclared Egg
FDA (Food) · 2026-10-14
- ModerateHalyard Laparoscopy Comprehensive Pack II Recalled for Latex Content
FDA (Devices) · 2026-10-14
Similar recalls
- SevereFDA Recalls Mislabeled Acetaminophen, Butalbital, and Caffeine Tablets
FDA (Drugs) · 2014-01-29
- ModerateAidapak Recalls Hydrocortisone Tablets Due to Potential Labeling Errors
FDA (Drugs) · 2014-01-29
- SevereAidapak Recalls Guanfacine HC Tablets Due to Potential Labeling Errors
FDA (Drugs) · 2014-01-29
- ModerateAidapak Recalls Cyclobenzaprine Tablets Due to Potential Label Mixup
FDA (Drugs) · 2014-01-29
- HighEntecavir Tablets Recalled Due to Potential Label Mixup
FDA (Drugs) · 2014-01-29
- SevereFDA Recalls Tizanidine Tablets Due to Potential Label Mixup
FDA (Drugs) · 2014-01-29